Skip to Content

Results for 'Lexapro Depression Anxiety Side Effect'

I have been on cipralax ( lexapro) and with every increase, I experience anxiety and depression. I?

Posted 1 Apr 2012 5 answers

... just increased to 20 mg yesterday and have been in tears most of the day today. I started at 10 mg in january then 12.5 then 15 mg. and have had... read more

Lexapro side effects 3 and 1/2 weeks in?

Posted 15 Aug 2018 2 answers

Hello, I have been having tingling, shakeyness, feeling of weakness, some light sensitivity/ sight issues since being on 10mg Lexapro. First... read more

Does stopping Lexapro 5mg after 5 days cause side effects?

Posted 13 days ago 2 answers

I have been prescribed escitalopram (Lexapro) 5mg a week ago for depression and anxiety. After four days I had worst side... read more

Has anyone had bad side effects from lexapro and switched to something better?

Posted 11 Dec 2012 3 answers

My Dr recently prescribed me to lexapro. I am not someone who takes medicine often, I didn't even take things like Advil or Motrin until... read more

Lexapro - what's your experience when it comes to side effects??

Posted 30 Dec 2017 4 answers

Hey everyone! First post here. Today is day 11 for me taking 10mg of Escitalopram. I'm also on 50mg of Lorsartan for high BP. I've been on... read more

Lexapro escitalopram side effects due to wrong dose.( Anxiety / Depression)?

Posted 21 Nov 2016 1 answer

Hi All, 4 weeks of trying to battle with mild depression, anxiety and repetitive thoughts without them I finally gave in and I... read more

Will my horrible side effects from withdrawing from Lexapro get better?

Posted 2 Mar 2012 3 answers

I'm a 19 year old female and I began taking Lexapro when I was about 15 years old due to extreme anxiety and depression.... read more

Lexapro side effects 5 months later?

Posted 6 Oct 2018 2 answers

I’ve been on Lexapro for 5 months. I’m a mother of live twins. Pregnant with triplets at first and lost one 13 weeks into my... read more

Will these Lexapro side effects subside?

Posted 16 Apr 2017 1 answer

I experience major depression as well as high anxiety, I started Prozac 20mg a few months ago and it helped somewhat get me out of my... read more

Taking Lexapro 9 years. Feel as if it is no longer helping with depression and anxiety?

Posted 4 Oct 2013 7 answers

Dr recommended Effexor, but read on side effects that are scaring me. Like weight gain, tiredness, reduced sex drive. I have a very stressful... read more

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.